Login      Sign Up
 

Q. I am in testosterone replacement therapy and my PSA got increased. Please advice.


 

Hi doctor,

My prostate-specific antigen (PSA) value has got increased by 30 % from 0.8 ng/mL to 1.1 ng/mL. I am in testosterone replacement therapy also. Please advice.


Related Questions:
Please give some advice on HRT for male to female transition.
Is the rise in PSA value related to hemorrhoid vein thrombosis?
What are the treatment options for erectile dysfunction?
 

Dr. Devendra
MCH UROLOGY., MS SURGERY., MBBS
Urology

Hi,

Welcome to icliniq.com.

The absolute PSA (prostate-specific antigen) level is in the range where it is not of much concern. But the rise in PSA is bothersome if it rises more than 0.75 ng/mL per year. For a young patient like you, even this rise in rate needs to be assessed. Testosterone replacement can also be a cause of this rise. Please mention about the reason for taking testosterone replacement therapy.

 

Thank you doctor,

I was diagnosed with low testosterone before five years, and I am taking testosterone injection 100 ml per week.

 

Dr. Devendra
MCH UROLOGY., MS SURGERY., MBBS
Urology

Hi,

Welcome back to icliniq.com.

I have gone through the attachment (attachment removed to protect patient identity). You have to repeat PSA after three months. Also, it is not necessary to take continuous testosterone replacement for a low borderline level. At present, it is not of much concern. Repeat it after three months. You can do pranayama or yoga along with other exercises to improve the general wellbeing.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I was advised medicines after a routine prostate test, but I have no symptoms. Please suggest.
Query: Hello doctor, I am a 66 year old male. My only medical history is hypertension (controlled) with Norvasc. I went for my routine prostate test a couple of months ago and the result stated: PSA - 9.8 ng/mL. Free PSA - 1.9 ng/mL. Percentage free PSA - 19.4 %. I went back to another doctor a few weeks ...  Read Full »
Dr. Sandhya
General Practitioner

Answer: Hello, Welcome to icliniq.com. After analysis of the history provided, I would like to give you a brief idea of the same. Firstly PSA (prostate-specific antigen) varies with age. As the age advances, it keeps increasing. Secondly, in spite of that, the PSA level mentioned in your report is in a hig...  Read Full »
 
Is the rise in PSA value related to hemorrhoid vein thrombosis?
Query: Hi doctor,My query is related to PSA values. Please look into the attachment. The person is currently suffering from a thrombosed hemorrhoid vein. The treatment which the doctor has proposed is Movicol a stool softener 1-0-0, Daflon 2-2-2-0 for the first four days and afterwards for three more days...  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com. I have thoroughly gone through your case and can well understand your genuine health concerns.  Read Full »
 
Please give some advice on HRT for male to female transition.
Query: Hi doctor, I am a 28 year old transwoman. I am looking forward to start HRT. I need some advice from you to start on HRT for male to female transition. Thank you.  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Do you need to know what medications to be taken for HRT (hormone replacement therapy)? Do you like to know about the fitness or investigations before starting HRT? Or are you asking for the safety? Do let me know what you want to know exactly. Revert back with the answe...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Dolo 650 MG Tablet - Uses | Dosage | Side Effects | Drug Warnings and Precautions
Dolo 650 is the most common medicine used during a fever and to relieve mild to moderate pain. Because of the tablets ab ...Read more »
I had vaginal bleeding after passage of big clot. What is it?
Hello doctor, My period came on the first of last month. 22 days later, my breasts were hurting. I was cramping but the ...Read more »
I have pain in neck, hand, and weakness due to degenerative changes. Please help.
Hello doctor, I am diagnosed with the degenerative changes in the cervical and many more things. I am attaching the MRI ...Read more »
 
 

Also Read Answers From